# SDR IPXA201904241405

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 73,978 hours, 14,082 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAR1 DOOR PRE CHARGE BOTTLE LOWSVC R1 DOOR BOTTLE PER MD11 AMM 52-10-01. LEAKS CKS GOOD. A/C OK FOR SVC
